# SDR MASA200700808

- Difficulty date: November 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 7,105 hours, 5,542 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2743 PHX-PSP - ELT ON CAUTION MESSAGE WITH ELT SWITCH IN ARM/RESET POSITION.  MX RESET THE SYSTEM, OPS CHECK GOOD.
